MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; ISO-SHIELD CIRCUIT,INFNT,HTD DL,DRAIN

MEDLINE INDUSTRIES, LP MEDLINE; ISO-SHIELD CIRCUIT,INFNT,HTD DL,DRAIN
Catalog Number HUD88015KIT
Medical Device Problem Codes Material Discolored (1170); Melted (1385); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2026, the circuits were being used on neonatal patients requiring respiratory support in critical care, including intubation and noninvasive positive pressure ventilation.The heater portion began alarming "low temp" and upon investigation, the circuits were found melted and turning black at the connection feeding to the heater.The heater was turned off, unplugged, and the circuit was removed and replaced.The facility reports no medical intervention or treatment required for the patients, they are in "stable condition." no additional information at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, on (b)(6) 2026, the circuits were being used on neonatal patients requiring respiratory support in critical care, including intubation and noninvasive positive pressure ventilation.The heater portion began alarming "low temp" and upon investigation, the circuits were found melted and turning black at the connection feeding to the heater.

Brand Name
MEDLINE
Common Device Name
ISO-SHIELD CIRCUIT,INFNT,HTD DL,DRAIN
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alyssa reasner
three lakes drive
northfield, IL 60093-2753
MDR Report Key24913793
Report Number1417592-2026-00486
Device Sequence Number9067576
Product Code OGG
UDI-Device Identifier10197344010479
UDI-Public10197344010479
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHUD88015KIT
Device Lot Number25DOA334
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown